A few months ago I noticed redness and itchiness in my eyes.
I was prescribed antibiotic drops for 12 days - levofloxacin. The redness didn't go away completely.
I then had a 10 day course of cortisone drops. The redness persisted.
I was then put on olopatadine drops. After 7 days i once again added cortisone drops for 7 days along with the olopatadine. The redness, however, persists.
I've also noticed this growth on the edge of the upper eyelid of one eye.
Thanks for your Question
Most likely you have what is called Moll's cyst which is a benign condition that can be caused by blocked sweat gland on the eyelid margin and there is nothing to worry about.
It can be removed surgically for cosmetic reason.
You should seek medical attention if there is pain, increase in size, changes in the surrounding eyelashes or as we said if you are looking to remove it for cosmetic reasons.
I wouldn't recommend to keep using the corticosteroids eye drops due to multiple ocular complications that can occur. You should only use it under doctor supervision.
Instead of that use lubricant eye drops which can help for red irritated eye.